# SDR AALA201802019014

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 57,778 hours, 21,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 10c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 10C EMERGENCY LIGHT BROKEN.  REPLACED THE LIGHT ASSY. OPS CHECKED GOOD. OK FOR SERVICE.
